# SDR YENA2022110201083

- Difficulty date: October 28, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 72,076 hours, 26,162 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1826, SAT-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'HYDRAULIC GREEN LOW-LEVEL RESERVOIR ECAM DURING CRUISE INDICATION WAS IN THE LOW AMBER RANGE PERFORMED MANUAL GEAR EXTENSION; REF. LP # 3499758, ITEM #1 (REINSTALLED NEW GREEN HYD PRESS LINE IN #1 ENG PYLON IAW 29-15-06, UP TO INSTALLING UNION IN FIX AFT FAIRING. REF LP 3499760 ITEM #1 FOR COMPLETION OF INSTALL AND LEAK CHECK). REMOVED AND REPLACED GREEN HYD PRESS LINE IN PILON #1 ENG IAW AMM 29-15-06. OPS CHECK AND LEAK CHECK OK.'
